MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION CG FUTURE BAND; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION CG FUTURE BAND; RING, ANNULOPLASTY
Model Number 638RL28
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Mitral Regurgitation (1964)
Date of Event 10/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that immediately post implant of this 28mm mitral annuloplasty ring, it was explanted and replaced with a 27mm bioprosthetic valve.According to the surgeon, this patient's native valve annulus was dilated, there was severe tethering of the posterior leaflet and mild thickening of the anterior leaflet.Additionally, the papillary muscles to the posterior leaflet were "somewhat drawn up into the leaflet itself." after suturing the ring into place, saline testing demonstrated trivial regurgitation.All cannulae were left in place and cardiopulmonary bypass (cpb) was discontinued.The post-cpb transesophageal echocardiogram (tee) demonstrated moderate residual regurgitation.The patient was placed back on cpb, the ring was explanted, and a bioprosthetic valve was successfully implanted.No additional adverse patient effects were reported. .
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
CG FUTURE BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key8111167
Report Number2025587-2018-03218
Device Sequence Number2325073
Product Code KRH
UDI-Device Identifier00613994758637
UDI-Public00613994758637
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K061127
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/26/2022
Device Model Number638RL28
Device Catalogue Number638RL28
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/02/2018
Supplement Date Received by Manufacturer01/02/2019
Initial Report FDA Received Date11/28/2018
Supplement Report FDA Received Date01/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age20 YR
Patient Weight67